# SDR UALA2009051801389

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 65,287 hours, 18,985 cycles
- Engine: Pwa PW2037
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 468
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IRU PROBLEM.  RTFL.  UNABLE TO DUPLICATE, ALL BITE TESTS WERE SATISFACTORY, NO LAST FLT FAULTS IN MCDP FOR ANYTHING.  REPLACED NR 1 INERTIAL REFERENCE UNIT AND FLIGHT MGMT COMPUTER (PRECAUTIONARY).
